Why sometimes when I take these drugs together I get really restless. Mainly in my knees and legs. Could it be the dosage? I take 2 50mg tramadol and 2 350mg of soma 2 times a day as needed. It’s not often I have to take that amount. It has got so bothersome with the effects of the dose that it’s causing me more pain than I initially have. I also tried taking them separately. No problem with the tramadol, but if I take soma , maybe 1 hour later I get the restless pain .Any insight would be helpful. Thank you !
I suffer with restless legs and I find the tramadol get rid of the feeling. Also, I know that if I miss a dose (I’ve been on tramadol for 11 years), then the withdrawal symptoms include the restleg legs feeling. But I’ve never found tramadol to cause it directly. They do make me wide awake though, unable to sleep. Maybe it’s a combination of the two meds? Or maybe take the Soma first and the Tramadol later to see if it helps? Sorry I can’t be any more help. Hx
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2013 • 6 answers
I'm having severe back pain and my legs and knees hurt alot. What would cause that?? What do I need?
Posted 20 Sep 2013 • 2 answers
Posted 8 Sep 2016 • 2 answers
Posted 13 Mar 2017 • 4 answers
Posted 25 Sep 2017 • 5 answers